Alert archive / New Mexico / Red Flag Warnings in 2016

Red Flag Warning 23, NWS Albuquerque, NM

May 6, 2016Harding County, San Miguel County, Union County, New Mexico

NWS Albuquerque, NM issued this red flag warning at May 6, 2016, 3:13 PM MDT for Harding County, San Miguel County, Union County, New Mexico. It took effect at May 7, 2016, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 6, 2016, 3:13 PM MDT (21:13 UTC)
In effect from
May 7, 2016, 11:00 AM MDT
Expired
May 7, 2016, 8:00 PM MDT
In force
9 hr
Issued by
NWS Albuquerque, NM

Counties Harding County, NM, San Miguel County, NM, Union County, NM

The radar

The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 9.2 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2016-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2016-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2828 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

703 
WWUS85 KABQ 062113
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
313 PM MDT FRI MAY 6 2016

...RED FLAG WARNING THROUGH 8 PM MDT TODAY FOR THE WEST CENTRAL
HIGHLANDS...MIDDLE RIO GRANDE VALLEY AND SANDIA...MANZANO AND
GALLINAS MOUNTAINS DUE TO STRONG WIND...LOW HUMIDITY AND AN
UNSTABLE ATMOSPHERE...

...RED FLAG WARNING 11 AM MDT TO 8 PM MDT SATURDAY FOR THE
EASTERN PLAINS DUE TO STRONG WIND...LOW HUMIDITY AND AN UNSTABLE
ATMOSPHERE...

.THE PACIFIC LOW PRESSURE SYSTEM RESPONSIBLE FOR THE STRONG WINDS
WILL NUDGE CLOSER TO THE AREA DURING THE NEXT 24 TO 36 HOURS.
CRITICAL CONDITIONS WILL CONTINUE ACROSS PORTIONS OF THE
AREA...ESPECIALLY CENTRAL PORTIONS THROUGH EARLY EVENING BEFORE
RELAXING SOME. POOR TO MODERATE HUMIDITY RECOVERIES EXPECTED
TONIGHT ACROSS CENTRAL AREAS BEFORE THE WIND SPEEDS PICK UP IN
EARNEST SATURDAY MORNING AND CONTINUE TO STRENGTHEN DURING THE
AFTERNOON. THE MID LEVEL DRY SLOT CONTAINING THE DRIEST AIR WILL
SHIFT EASTWARD AND SOUTHWARD ON SATURDAY AND PROVIDE BONE DRY
CONDITIONS TO THE EASTERN PLAINS SATURDAY AFTERNOON. THE
ATMOSPHERE WILL ALSO BE UNSTABLE ACROSS THE EAST WITH UNUSUALLY
HIGH MIXING HEIGHTS AND ABOVE NORMAL TEMPERATURES. CONDITIONS WILL
RELAX ONCE AGAIN EARLY SATURDAY EVENING. 

NMZ104-108-070200-
/O.UPG.KABQ.FW.A.0028.160507T1700Z-160508T0200Z/
/O.NEW.KABQ.FW.W.0023.160507T1700Z-160508T0200Z/
NORTHEAST PLAINS-EAST CENTRAL PLAINS-
313 PM MDT FRI MAY 6 2016

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT SATURDAY. 

* AREA AND TIMING...NORTHEAST AND EAST CENTRAL PLAINS 11 AM MDT TO
  8 PM MDT SATURDAY. 

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS BETWEEN 40 
  AND 50 MPH. 

* RELATIVE HUMIDITY...MINIMUM VALUES RANGING BETWEEN 5 TO 10
  PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

NMZ106-107-109-070200-
/O.CON.KABQ.FW.W.0022.000000T0000Z-160507T0200Z/
MIDDLE RIO GRANDE VALLEY-SANDIA...MANZANO AND GALLINAS MOUNTAINS-
WEST CENTRAL HIGHLANDS-
313 PM MDT FRI MAY 6 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

* AREA AND TIMING...WEST CENTRAL HIGHLANDS...MIDDLE RIO GRANDE
  VALLEY AND SANDIA...MANZANO AND GALLINAS MOUNTAINS THROUGH 8 PM
  MDT TODAY.

* 20 FOOT WINDS...SOUTH TO SOUTHWEST 25 TO 35 MPH WITH GUSTS
  BETWEEN 35 TO 50 MPH.

* RELATIVE HUMIDITY...MINIMUM VALUES BETWEEN 5 TO 10 PERCENT
  LOWLANDS AND 10 TO 15 PERCENT HIGHLANDS.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$
50
2 follow-up statements
908 
WWUS85 KABQ 070207
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
807 PM MDT FRI MAY 6 2016

...RED FLAG WARNING 11 AM MDT TO 8 PM MDT SATURDAY FOR THE
EASTERN PLAINS DUE TO STRONG WIND...LOW HUMIDITY AND AN UNSTABLE
ATMOSPHERE...

.THE PACIFIC LOW PRESSURE SYSTEM RESPONSIBLE FOR THE STRONG WINDS
WILL NUDGE CLOSER TO THE AREA DURING THE NEXT 24 HOURS. POOR TO
MODERATE HUMIDITY RECOVERIES EXPECTED TONIGHT ACROSS CENTRAL AREAS
BEFORE THE WIND SPEEDS PICK UP IN EARNEST SATURDAY MORNING AND
CONTINUE TO STRENGTHEN DURING THE AFTERNOON. THE MID LEVEL DRY
SLOT CONTAINING THE DRIEST AIR WILL SHIFT EASTWARD AND SOUTHWARD
ON SATURDAY AND PROVIDE BONE DRY CONDITIONS TO THE EASTERN PLAINS
SATURDAY AFTERNOON. THE ATMOSPHERE WILL ALSO BE UNSTABLE ACROSS
THE EAST WITH UNUSUALLY HIGH MIXING HEIGHTS AND ABOVE NORMAL
TEMPERATURES. CONDITIONS WILL RELAX ONCE AGAIN EARLY SATURDAY
EVENING.

NMZ106-107-109-070315-
/O.EXP.KABQ.FW.W.0022.000000T0000Z-160507T0200Z/
MIDDLE RIO GRANDE VALLEY-SANDIA...MANZANO AND GALLINAS MOUNTAINS-
WEST CENTRAL HIGHLANDS-
807 PM MDT FRI MAY 6 2016

...RED FLAG WARNING HAS EXPIRED...

WINDS WILL CONTINUE TO DECREASE THIS EVENING ACROSS THE MIDDLE RIO
GRANDE VALLEY...SANDIA...MANZANO AND GALLINAS MOUNTAINS AS WELL AS
THE WEST CENTRAL HIGHLANDS. THEREFORE...THE RED FLAG WARNING HAS
BEEN ALLOWED TO EXPIRE. HUMIDITIES WILL REMAIN VERY LOW FOR THE
NEXT 2 TO 3 HOURS HOWEVER.

$$

NMZ104-108-071400-
/O.CON.KABQ.FW.W.0023.160507T1700Z-160508T0200Z/
NORTHEAST PLAINS-EAST CENTRAL PLAINS-
807 PM MDT FRI MAY 6 2016

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT
SATURDAY...

* AREA AND TIMING...NORTHEAST AND EAST CENTRAL PLAINS 11 AM MDT 
  TO 8 PM MDT SATURDAY. 

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS BETWEEN 40 
  AND 50 MPH. 

* RELATIVE HUMIDITY...MINIMUM VALUES RANGING BETWEEN 5 TO 10 
  PERCENT. 

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

34
515 
WWUS85 KABQ 070941
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
341 AM MDT SAT MAY 7 2016

...RED FLAG WARNING 11 AM MDT TO 8 PM MDT TODAY FOR THE EASTERN
PLAINS DUE TO STRONG WIND...LOW HUMIDITY AND AN UNSTABLE
ATMOSPHERE...

.AN UPPER LOW PRESSURE SYSTEM WILL CONTINUE TO INCH CLOSER TO NEW
MEXICO TODAY...ALLOWING STRONG AND GUSTY WINDS TO REDEVELOP OVER
CENTRAL AND EASTERN NEW MEXICO. FAIR TO POOR HUMIDITY RECOVERIES
EARLY THIS MORNING WILL BE FOLLOWED BY EVEN MORE INTENSE
ATMOSPHERIC DRYING AND INSTABILITY OVER THE EASTERN PLAINS THIS
AFTERNOON. CRITICAL FIRE WEATHER CONDITIONS WILL MODERATE BY MID
EVENING.

NMZ104-108-080200-
/O.CON.KABQ.FW.W.0023.160507T1700Z-160508T0200Z/
NORTHEAST PLAINS-EAST CENTRAL PLAINS-
341 AM MDT SAT MAY 7 2016

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MDT THIS EVENING...

* AREA AND TIMING...NORTHEAST AND EAST CENTRAL PLAINS FROM 11 AM
  MDT TO 8 PM MDT TODAY.

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS BETWEEN 40 
  AND 50 MPH. 

* RELATIVE HUMIDITY...MINIMUM VALUES RANGING BETWEEN 5 TO 10 
  PERCENT. 

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at May 6, 3:06 PM MDT, 7 minutes earlier.

Area forecast discussion, May 6, 3:06 PM MDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
306 PM MDT FRI MAY 6 2016

.SYNOPSIS...
BROAD CLOSED LOW ALOFT TO CONTINUE ITS SLOW APPROACH FROM THE
WEST TONIGHT THEN LIFT NORTH SATURDAY AND SLOWING FURTHER SATURDAY
NIGHT BEFORE BEGINNING AN EASTERLY SWING SUNDAY. SOME WEAKENING OF
THE SYSTEM IS ALSO LIKELY TO OCCUR OVER THE WEEKEND. THE
ASSOCIATED STRONG WINDS WILL LAY SOMEWHAT TONIGHT...BUT PICK UP
AGAIN SATURDAY...ESPECIALLY ACROSS THE EAST. AS THE COLDER AIR
ALOFT MOVES INTO THE AREA OVER THE WEEKEND SHOWER AND VERY SPOTTY
STORM CHANCES WILL INCREASE...ESPECIALLY ACROSS THE NORTHWEST HALF
OR SO OF THE STATE. SOME WARMING WITH GENERALLY LOWERING RAIN
CHANCES SHOULD BE THE CASE EARLY NEXT WEEK.

&&

.DISCUSSION...
HEALTHY DRY SLOT IS ROUNDING THE BASE OF A BROAD MID AND UPPER
LVL LOW OVER SOUTHERN CA AND IS ALREADY MAKING SOME INROADS INTO
NM. INCREASED WINDS WITH THIS FEATURE ALREADY INTO NM AND CURRENT
WIND ADVISORIES LOOK EASILY GOOD ENOUGH TO MAINTAIN THROUGH ITS
CURRENT 01Z EXPIRATION WITH EVE SHIFT MONITORING FOR A FEW
PORTIONS OF AFFECTED AREAS GOING JUST A LITTLE BEYOND PERHAPS.
CRITICAL FIRE WX CONDITIONS AND ASSOCIATED RED FLAG WARNINGS
DEALT WITH IN THE FIRE WX DISCUSSION BELOW. THERE IS A N TO S LINE
OF VERY HIGH BASED CUMULIFORM DEVELOPMENT JUST E OF CENTRAL MTN
CHAIN WHICH COULD STILL ERUPT INTO A VERY FEW SHOWERS AND PERHAPS
THUNDERSTORMS AFTER ABOUT 22Z...BUT NO SEVERE WX EXPECTED. SAME
MAY WELL OCCUR NEAR TO ESPEC WEST OF THE DIVIDE. LOW STILL LOOKS
ON TRACK TO LIFT A LITTLE TO THE N OR NW OF THE FOUR CORNERS BY
SAT AFTN...FILLING IN SOME AS IT DOES SO. WINDS ALOFT AND AT SFC
TO BE A LITTLE TO SOMEWHAT LESS MOST OF WEST... CENTRAL AND SOUTH
SAT VS TODAY...BUT AS STRONG OR A LITTLE STRONGER THAN TODAY
ACROSS ROUGHLY THE NE THIRD. HIGH TEMPS WILL BE 5 TO 15 DEGREES
COOLER ACROSS NEARLY ALL FCST AREA. THE DRY SLOT WILL SCOUR OUT
ANY MOISTURE IN THE EAST SAT. THIS WILL LEAVE ONLY THE
NORTHWESTERN THIRD ISH OF NM WITH SOME GUSTY AND LOW QPF SHOWERS
AND STORMS SATURDAY...MAINLY IN THE AFTN.

AS UPPER LOW ENTERS CO SUNDAY A SECONDARY SOUTHWARD EXTENDING
TROUGH WILL CROSS NM. EXPECT BREEZY CONDITIONS AS THE WINDS SHIFT
TO A MORE WESTERLY DIRECTION. THIS SHOULD MAKE SUN THE BETTER OF
THE TWO WEEKEND DAYS SHOWERS/STORMS COVERAGE IN NM...PRIMARILY
ALONG AND WEST OF CENTRAL MTN CHAIN.

THE FLOW ALOFT WILL REMAIN DECENT INTO MON WITH SOMEWHAT OF A
NORTHWESTERLY ASPECT DEVELOPING. STILL SOME LINGERING  SHOWERS
WOULD BE CONFINED TO THE NORTHERN ZONES...NAMELY THE HIGHER
TERRAIN. TEMPS TO WARM A LITTLE BUT STILL AT LVLS A LITTLE UNDER
SEASONAL NORMS MOST ZONES. THEREAFTER INTO MIDWEEK A LIGHTER AND
QUASI ZONAL FLOW ALOFT...THO STILL WITH A MODEST CYCLONIC
CURVATURE...WILL BECOME ESTABLISHED. BUT A BACK DOOR FRONT MAY
MAKE INTO THE NE HALF TO TWO THIRDS OF THE STATE WITH MAYBE JUST
ENOUGH MOISTURE TO ALLOW VERY SPOTTY CONVECTION TO DEVELOP...
MAINLY WITH DAYTIME HEATING.

43

&&

.FIRE WEATHER...
CLASSIC CRITICAL FIRE WEATHER EVENT ONGOING ACROSS PORTIONS OF THE
AREA. DYNAMIC MID LEVEL DRY SLOT...ABUNDANT SUNSHINE...TURBULENT
MIXING DUE TO UNUSUALLY HIGH MIXING HEIGHTS AND HERKY JERKY STRONG
WIND COMBINED WITH DRY TO VERY DRY RH VALUES. WILL CONTINUE THE RED
FLAG TIL 8 PM THIS EVE. FAST MOVING...HIGHER BASED STORMS WILL ALSO
BE A POSSIBILITY ACROSS PORTIONS OF THE EASTERN PLAINS AND FOUR
CORNERS REGION/NC MTNS THIS EVENING AND OVERNIGHT.

WINDS WILL DECOUPLE AROUND SUNSET BUT REMAIN STEADY IN AREAS AS THE
UPPER LOW SHIFTS CLOSER AND THE SFC LOW TRANSLATES EASTWARD INTO THE
CENTRAL HIGH PLAINS. COLD FRONTAL PASSAGE IS EXPECTED SATURDAY
MORNING. THIS IS WHEN THE WIND FLOW WILL TURN MORE WEST/SOUTHWEST
VERSUS SOUTHERLY TODAY. COOLER AIR WILL INFILTRATE THE AREA ON
SATURDAY BUT RESIDUAL ABOVE NORMAL TEMPS WILL BE FOUND ACROSS THE
EASTERN PLAINS...ESPECIALLY ALONG THE TX BORDER. HAINES 5/6
VALUES...RESIDUAL DYNAMIC MID LEVEL DRY SLOTTING AND ABOVE NORMAL
MIXING HEIGHTS WILL AFFECT SOUTHERN/EASTERN AREAS. BASED ON FUEL AND
PROJECTED ATMOSPHERIC CONDITIONS THE BEST ALIGNMENT FOR RED FLAG
WILL REMAIN ACROSS THE EASTERN PLAINS. THOUGHT HARD ABOUT INCLUDING
ZONE 103 OR THE PLAINS PORTION OF THAT ZONE BUT DECIDED TO HOLD OFF
DUE TO RECENT MOISTURE AND BELOW NORMAL TEMPS. EASTERN PORTIONS OF
ZONE 107 IS IN THE SAME SITUATION ALTHOUGH PREVIOUS GROWTH OF GRASS
MAY BE A BIT DRIER THERE. WILL UPGRADE WATCH TO A WARNING. WETTING
PRECIPITATION WILL BE MORE LOCALIZED ON SATURDAY AND MAINLY LIMITED
TO THE NW THIRD.

THE PARENT UPPER LEVEL LOW WILL SWING OVER THE CENTRAL/SOUTHERN
ROCKIES SATURDAY NIGHT THROUGH SUNDAY NIGHT. WETTING PRECIPITATION
ALTHOUGH NOT HUGE TOTALS WILL BE FOUND OVER THE WESTERN/CENTRAL
HIGHLANDS. RESIDUAL COOLER THAN NORMAL TEMPERATURES AND ABUNDANT
CLOUD COVER WILL ALSO IMPACT THE AREA. GUSTY WIND WILL REMAIN
AREAWIDE BUT BE MOST PROLIFIC ACROSS THE EC AND SE PLAINS. STRONG
WIND AND LOW RH SHOW UP ACROSS ZONE 108 BUT MORE MARGINAL DUE TO
SFC TEMP ANOMALIES SO WILL HOLD OFF ON A WATCH ISSUANCE.

MODELS REMAIN CONSISTENT WITH RESIDUAL PRECIPITATION AND COOLER TEMP
IMPACTS ACROSS THE AREA ON MONDAY ALTHOUGH THE MAIN UPPER LOW WILL
BE PUSHING EASTWARD AND RELAXING ITS GRIP. SOME PRECIPITATION WOULD
BE FOUND ACROSS THE NORTH. GUSTIER NW WINDS WOULD IMPACT THE AREA
BUT RH VALUES WOULD TREND HIGHER.

MODELS CONTINUE WITH SOME SORT OF UNSETTLED WEATHER ROUTINE FOR MOST
OF NEXT WEEK. THAT INCLUDES A BACK DOOR COLD FRONT OR TWO. SOME
MINIMAL WETTING PRECIPITATION CHANCES AND DECENT VENT RATES MOST
AREAS. GRIDDED WINDS ARENT MUCH BUT SUSPECT IT WILL TREND UP FOR A
COUPLE OF DAYS. JUST DONT KNOW WHICH DAYS YET.

50

&&

.AVIATION...
18Z TAF CYCLE
WIND AND MID/HIGH BASED SH/TS WILL BE THE MAIN IMPACT DURING THE
NEXT 24 HRS. WIND SPEEDS WILL CONTINUE TO INCREASE EARLY AFTERNOON
AND PEAK OUT MID/LATE AFTERNOON. GUSTS BETWEEN 30 TO 40 KT WILL BE
COMMONPLACE FAVORING WESTERN/CENTRAL TERMINAL SITES. WINDS WILL
LOWER AROUND SUNSET BUT REMAIN STEADY FOR MOST SITES DURING THE
OVERNIGHT HRS. RAPID INCREASE IN WIND EXPECTED MID MORNING ON
SATURDAY. STRONGEST WINDS WILL BE FELT ACROSS THE EASTERN HALF
INCLUDING TCC/LVS AND ROW. AWW WAS ISSUED EARLIER FOR ABQ DUE TO
STRONG SOUTHERLY WIND. SH AND ISOLD TS WILL ALSO IMPACT PORTIONS
OF THE AREA. DECIDED TO HINT THAT AT TCC AND FMN WITH MORE DIRECT
IMPACTS AT GUP AND ROW. MODELS VARY ON THAT POSSIBILITY SO WILL
CONTINUE TO MONITOR.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  44  62  37  63 /  10  20  10  30
DULCE...........................  34  58  29  59 /  20  30  20  40
CUBA............................  35  59  32  60 /  10  10   5  30
GALLUP..........................  38  59  32  61 /  10  20  10  30
EL MORRO........................  32  55  29  58 /  10  10   5  30
GRANTS..........................  34  61  30  61 /   5   5   0  30
QUEMADO.........................  36  60  33  59 /   5   5   5  30
GLENWOOD........................  41  68  40  67 /   0   0   0  20
CHAMA...........................  30  52  27  55 /  20  30  20  40
LOS ALAMOS......................  47  59  38  60 /   5   5   5  40
PECOS...........................  40  62  34  62 /  20   5   0  20
CERRO/QUESTA....................  36  60  31  60 /  10  10   5  30
RED RIVER.......................  33  49  25  50 /  20  10   5  40
ANGEL FIRE......................  29  55  22  56 /  20  10   0  30
TAOS............................  39  60  30  61 /  10   5   0  20
MORA............................  42  60  33  60 /  20   5   0  30
ESPANOLA........................  46  66  39  66 /   5   5   0  20
SANTA FE........................  44  62  37  62 /   5   5   0  20
SANTA FE AIRPORT................  42  65  36  65 /   5   5   0  20
ALBUQUERQUE FOOTHILLS...........  47  68  44  67 /   0   0   0  20
ALBUQUERQUE HEIGHTS.............  49  70  44  69 /   0   0   0  10
ALBUQUERQUE VALLEY..............  45  72  43  71 /   0   0   0  10
ALBUQUERQUE WEST MESA...........  46  70  43  70 /   0   0   0  20
LOS LUNAS.......................  45  72  41  70 /   0   0   0  10
RIO RANCHO......................  46  69  42  69 /   0   0   0  20
SOCORRO.........................  48  75  44  71 /   0   0   0  20
SANDIA PARK/CEDAR CREST.........  42  63  37  62 /   5   0   0  20
TIJERAS.........................  44  67  39  66 /   0   0   0  20
MORIARTY/ESTANCIA...............  39  65  34  65 /  10   0   0  10
CLINES CORNERS..................  41  64  36  63 /  20   0   0  10
GRAN QUIVIRA....................  45  66  38  64 /  10   0   0  10
CARRIZOZO.......................  48  71  42  69 /   0   0   0   5
RUIDOSO.........................  44  65  38  62 /  10   0   0  10
CAPULIN.........................  40  66  36  65 /  20   0   0  10
RATON...........................  42  70  34  68 /  20   5   0  10
SPRINGER........................  41  71  36  70 /  20   5   0  10
LAS VEGAS.......................  42  67  35  65 /  20   5   0  10
CLAYTON.........................  50  77  42  76 /  10   0   0   5
ROY.............................  45  71  37  70 /  20   0   0   5
CONCHAS.........................  54  80  45  78 /  20   0   0   0
SANTA ROSA......................  51  77  44  76 /  20   0   0   0
TUCUMCARI.......................  55  84  45  80 /  20   0   0   0
CLOVIS..........................  53  83  46  78 /  10   0   5   5
PORTALES........................  56  84  48  79 /  10   0   5   5
FORT SUMNER.....................  54  80  45  77 /  20   0   0   0
ROSWELL.........................  53  87  46  83 /  20   5   0   0
PICACHO.........................  50  78  44  75 /  20   0   0   0
ELK.............................  49  71  42  68 /  20   0   0   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM SATURDAY MORNING THROUGH SATURDAY EVENING
FOR THE FOLLOWING ZONES... NMZ104-108.

RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES... NMZ106-107-109.

WIND ADVISORY UNTIL 7 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...
 NMZ502-505>508-515-519>521-524-527>529.

&&

43
Hazardous weather outlook, May 6, 6:32 AM MDT, 8 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
632 AM MDT FRI MAY 6 2016

NMZ501>540-071330-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
632 AM MDT FRI MAY 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND
CENTRAL NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

STRONG SOUTHERLY WINDS WILL DEVELOP ACROSS MUCH OF NEW MEXICO THIS
AFTERNOON. SUSTAINED WINDS OF 20 TO 35 MPH WILL BE COMMON WITH
OCCASIONAL GUSTS OF 40 TO 50 MPH.

IN ADDITION TO THE STRONGER WINDS...DRY CONDITIONS WILL PLAGUE
MUCH OF CENTRAL AND PORTIONS OF WESTERN NEW MEXICO. THE LOW
HUMIDITY WILL LEAD TO CRITICAL FIRE WEATHER CONDITIONS FOR THESE
AREAS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

STRONG WINDS WILL BE FOCUSED OVER EASTERN NEW MEXICO ON
SATURDAY...AND ONCE AGAIN DRY CONDITIONS WILL DEVELOP.
THEREFORE...ANOTHER ROUND OF CRITICAL FIRE WEATHER CONDITIONS IS
EXPECTED SATURDAY...THIS TIME IN THE EASTERN PLAINS OF NEW
MEXICO.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY STRONG WIND GUSTS THROUGH
THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT
WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT
STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING
THE HASHTAG N M W X.

52

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 3:53 AM MDTWind AdvisoryABQ15 hr

Nearby

Red Flag Warnings in New Mexico, 2016Every red flag warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.